Combinatorial bases of principal subspaces of modules for twisted affine Lie algebras of type A_{2l-1}^{(2)}, D_l^{(2)}, E_6^{(2)} and D_4^{(3)}

18/01/2019 Rafael Mrđen 0

Authors: Butorac Marijana, Sadowski Christopher New York Journal of Mathematics, Volume 25 (2019), 71-106 Abstract: We construct combinatorial bases of principal subspaces of standard modules of level with highest weight for the twisted affine Lie algebras of type , , and . Using these bases we directly calculate characters of […]

Leading terms of relations for standard modules of the affine Lie algebras C^{(1)}_n

26/10/2018 Rafael Mrđen 0

Authors: Mirko Primc, Tomislav Šikić The Ramanujan Journal, pp 1–35. Abstract: In this paper, we give a combinatorial parametrization of leading terms of defining relations for the vacuum level  standard modules for the affine Lie algebra of type . Using this parametrization, we conjecture colored Rogers–Ramanujan type combinatorial identities for and ; the identity in the […]

An Application of Collapsing Levels to the Representation Theory of Affine Vertex Algebras

26/10/2018 Rafael Mrđen 0

Authors: Dražen Adamović, Victor G Kac, Pierluigi Möseneder Frajria, Paolo Papi, Ozren Perše International Mathematics Research Notices, rny237, Abstract: We discover a large class of simple affine vertex algebras , associated to basic Lie superalgebras  at non-admissible collapsing levels , having exactly one irreducible -locally finite module in the category . In the case when  is […]

1 2 3 4 5 9